# SDR AWXA200400532

- Difficulty date: May 15, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 46,118 hours, 20,395 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: E00528B3APNE
- Condition: Damaged
- Location: Seat Row 22 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK FOUND WIRES PULLED OUT OF CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 LT.  MAINTENANCE REMOVED AND REPLACED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 22 LT, OPERATIONAL CHECK WAS GOOD.
